On automorphisms in prime rings with applications
Commun. Korean Math. Soc. 2021 Vol. 36, No. 4, 641-650
Published online February 23, 2021
Printed October 31, 2021
Mohd Arif Raza
King Abdulaziz University
Abstract : {The notions of skew-commuting/commuting/semi-commut\-ing/skew-centralizing/semi-centralizing mappings play an important role in ring theory. $\Ca^*$-algebras with these properties have been studied considerably less and the existing results are motivating the researchers. This article elaborates the structure of prime rings and $\Ca^*$-algebras satisfying certain functional identities involving automorphisms.}
Keywords : Prime ring, automorphism, maximal right ring of quotients, generalized polynomial identity (GPI), $\Ca^*$-algebra
MSC numbers : 16W20, 16N60, 46H20
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd